# SDR AALA202306131405

- Difficulty date: June 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 26,559 hours, 12,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY ESCAPE LIGHT AT ROW 21 INOPERATIVE.  REPLACED WIRE HARNESS BETWEEN SEAT ROWS 20 AND 21 FOR EMERGENCY ESCAPE LIGHT PER ASM 33-51-00** (CLOSED)
